Girls Be Very Careful: You May Lose Memory, Hair, Nails Using….

This is a life story of a girl, which may happen to you if you make the same mistake she did.

One day she just fainted in the bathroom. As well, she started to lose her hair and her nails were falling… The doctors have told her that it was a consequence of the well-known toxic shock, a rare bacterial disease that is obtained as a result of using tampons.

Not only the hair and the nails were falling, but also her skin. Because of that doctors put her in a state of artificial coma so she could withstand the treatment. They woke her up after eight days, but she remembered nothing. She could not recognize even her three daughters. Moreover, she did not know who she was.

She was not only in bad physical condition. It seemed to her like her brain is canceling as she could not complete the sentence, and not to walk. She had to learn all that stuff again, back from the beginning, and the recovery was painful and lasted for two long years.

Doctors warn that the tampon can be dangerous if it is not used properly and that it should be changed after a maximum of 8 hours because the blood, warm and moist environment are ideal for the development of harmful bacteria. If you use tampons in the night, than you do not have to change it until the morning, because bleeding is poorly when lying.